# SDR AALA20030781

- Difficulty date: July 18, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Condition: Malfunctioned
- Location: Flap Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING LANDING, FLAPS STUCK AT 2 DEGREES.  NO EMERGENCY DECLARED, AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACEC LEFT WING FLAP POSITION TRANSMITTER.  SYSTEM GROUND CHECKED NORMAL OPERATIONS.  (M)
